MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Device Sensing Problem (2917)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross connect laac access solution was selected for use.A trace effusion was noted at the start of the case.While trying to go transeptal which appeared to be at mid/mid on the septum.Transesophageal echocardiogram (tee) imaging was very difficult to go off of.When buzzed across there were no bubbles in the left atrium and the wire was not seen in the left atrium.A pericardial effusion check on tee was performed, and at that time the echo cardiologist noticed the effusion went from trace to small.Pressures remained stable but there was a change in the size of the effusion.Protamine was given and continued monitoring the patient.About ten minutes later the pressures slightly dropped and the effusion had gotten a little larger.A pericardiocentesis was performed and 200cc of blood was removed.Patient is currently stable.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) init rptr also sent rep to fda (e4), in section e - initial reporter, impact codes (f10 and h6), in sections f -for use by uf/importer and h - device manufacturers only, and mfr site facility name, mfr site address 1, mfr site city, mfr site zip/post code, mfr site country (g1), in section g - all manufacturers.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22153657
Report Number2124215-2025-37025
Device Sequence Number9263106
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale